# SDR CA120604001

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THEY GOT A PAX DOOR LATCH CAUTION MESSAGE TWICE FOLLOWED BY A PROXIMITY SYS FAULT, STATUS MESSAGE.  CREW DECLARED AN EMERGENCY AND CONTINUE TO DESTINATION. MAINTENANCE INSPECTED THE PAX DOOR, BUT NO DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
